MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGET DEVICE, G3 PLUS GAMMA3®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGET DEVICE, G3 PLUS GAMMA3®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-1010
Medical Device Problem Codes Crack (1135); Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Rep reported via voicemail that the distal targeter missed the nail.Fine cracks were observed in the carbon fiber along the neck of the targeter.There was a surgical delay of 15 to 20 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the non-conformity/corrective action history revealed no open issues or actions in place for this product with this failure mode." a review of the labeling did not indicate any abnormalities.If any further information is provided, the investigation report will be updated.Device disposition is unknown.

Brand Name
TARGET DEVICE, G3 PLUS GAMMA3®
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9611780
Report Number0009610622-2020-00018
Device Sequence Number2642115
Product Code LXH
UDI-Device Identifier07613154972173
UDI-Public07613154972173
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-1010
Device Catalogue Number13201010
Device Lot NumberKME908433
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2019
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1